# SDR C77A20170507002

- Difficulty date: May 7, 2017
- Submitted: May 7, 2017
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 25,949 hours, 14,980 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092570005
- Condition: Gouged
- Location: Fuselage
- Part time: 25,949 hours, 14,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LT OTBD LONGITUDINAL SEAT TRACK IS GOUGED IN (2) AREAS, 6" AFT OF FR 25 (DEPTH=0.003") AND 10" AFT OF FR 27 (DEPTH=0.027"). X=8190 - 9097 Y=1010. BLENDED GOUGED AREAS IAW SRM 51-10-03. ALL (3) FOUND TO BE OUT OF LIMITS PER SRM 53-21-10. THIS IS CONSIDERED A MAJOR REPAIR. REMOVED AND REPLACED LT OTBD LONGITUDINAL SEAT TRACK FROM FRAME 24 TO 35 IAW SRM 51-41-01, 51-41-02, 51-43-03, 51-43-04 ON EO E175-53MR-350, REV IR.
